# SDR SWAA2022010352933

- Difficulty date: December 14, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 31,855 hours, 14,320 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Balance Weight
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE RIGHT WING AT THE TIP; THE INSTALLED WEIGHTS HAVE EVIDENCE OF CORROSION. ; / [01] C/W EA; [02] C/W EA 21-157-03731; [03] C/W EA 21-157-03731
